# SDR VTZA98094

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 901
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: JE5
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6598 - IAD-RDU - DURING CLIMB, AIRCRAFT MADE AN UNSCHEDULED LANDING AT RDU DUE TO CABIN DOOR WARNING LIGHT ILLUMINATED.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND CLEANED AND LUBRICATED PASSENGER DOOR MICROSWITCH.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
